Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Mathematical Journal, 2021, том 12, номер 1, страницы 9–20
DOI: https://doi.org/10.32523/2077-9879-2021-12-1-09-20
(Mi emj388)
 

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Comparison of Morrey spaces and Nikol'skii spaces

V. I. Burenkovab, V. S. Guliyevcd, T. V. Tararykovaba

a S.M. Nikol'skii Mathematical Institute, Peoples Friendship University of Russia (RUDN University), 6 Miklukho Maklay St, 117198 Moscow, Russian Federation
b Cardiff School of Mathematics, Cardiff University, Senghennydd Rd, Cardiff, CF4 24AG, UK
c Institute of Applied Mathematics, Baku State University, 23 B. Vaxabzade St, AZ1148, Baku, Republic of Azerbaijan
d Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, 9 B. Vaxabzade St, AZ1141, Baku, Republic of Azerbaijan
Список литературы:
Аннотация: We consider two popular function spaces: the Morrey spaces and the Nikol'skii spaces and investigate the relationship between them in the one-dimensional case. In particular, we prove that, under the appropriate assumptions on the numerical parameters, their restrictions to the class of functions f of the form f(x)=g(|x|), where g is a non-negative non-increasing function on [0,), coincide.
Ключевые слова и фразы: Morrey spaces, Nikol'skii spaces.
Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 18-51-06005
Grant of the 1st Azerbaijan-Russia Joint Grant Competition EIF-BGM-4-RFTF-1/2017-21/01/1-M-08
The research of V.I. Burenkov and T.V. Tararykova was supported by the Russian Foundation for Basic Research (project no. 18-51-06005). The research of V.S. Guliyev was supported by the grant of the 1st Azerbaijan-Russia Joint Grant Competition (grant no. EIF-BGM-4-RFTF-1/2017-21/01/1-M-08).
Поступила в редакцию: 01.03.2020
Реферативные базы данных:
Тип публикации: Статья
MSC: 42B35, 46B50
Язык публикации: английский
Образец цитирования: V. I. Burenkov, V. S. Guliyev, T. V. Tararykova, “Comparison of Morrey spaces and Nikol'skii spaces”, Eurasian Math. J., 12:1 (2021), 9–20
Цитирование в формате AMSBIB
\RBibitem{BurGulTar21}
\by V.~I.~Burenkov, V.~S.~Guliyev, T.~V.~Tararykova
\paper Comparison of Morrey spaces and Nikol'skii spaces
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 1
\pages 9--20
\mathnet{http://mi.mathnet.ru/emj388}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-1-09-20}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000647563900001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104033421}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/emj388
  • https://www.mathnet.ru/rus/emj/v12/i1/p9
  • Эта публикация цитируется в следующих 5 статьяx:
    1. V. I. Burenkov, A. Senouci, “Equivalent semi-norms for Nikol'skii–Besov spaces”, Eurasian Math. J., 14:4 (2023), 15–22  mathnet  crossref
    2. M. A. Senouci, “Boundedness of the generalized Riemann–Liouville operator in local Morrey-type spaces”, Eurasian Math. J., 14:4 (2023), 63–68  mathnet  crossref  mathscinet
    3. В. И. Буренков, Д. Дж. Джосеф, “Интегральные неравенства для целых функций экспоненциального типа в пространствах Морри”, Теория функций многих действительных переменных и ее приложения, Сборник статей. К 90-летию члена-корреспондента РАН Олега Владимировича Бесова, Труды МИАН, 323, МИАН, М., 2023, 87–106  mathnet  crossref; V. I. Burenkov, D. J. Joseph, “Integral Inequalities for Entire Functions of Exponential Type in Morrey Spaces”, Proc. Steklov Inst. Math., 323 (2023), 81–100  crossref
    4. Bo Li, Tianjun Shen, Jian Tan, Aiting Wang, “On the Dirichlet problem for the Schrödinger equation in the upper half-space”, Anal.Math.Phys., 13:6 (2023)  crossref
    5. V. I. Burenkov, M. A. Senouci, “Boundedness of the generalized Riesz potential in local Morrey type spaces”, Eurasian Math. J., 12:4 (2021), 92–98  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Eurasian Mathematical Journal
    Статистика просмотров:
    Страница аннотации:337
    PDF полного текста:183
    Список литературы:33
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025